# SDR UALA2010052501789

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 52,029 hours, 6,235 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR4 LT GALLEY FWD AND SIDE EMERGENCY WALL LIGHT INOP.  CONNECTOR OPEN UNDER SEAT 45, RECONNECTED, OP CHECKS GOOD ON GROUND.
